# SDR DALA2016112109073

- Difficulty date: August 5, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 72,029 hours, 32,471 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SPAR AT PS 648 RIB.09 RT PYLON.   REPAIRED THE SPAR IAW ER/A.
